Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 366, Number 10

The rigidity theorems of self-shrinkers
Qi Ding and Y. L. Xin.
Trans. Amer. Math. Soc. 366 (2014), 5067-5085
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240917
Configurations and invariant nets for amenable hypergroups and related algebras
Benjamin Willson.
Trans. Amer. Math. Soc. 366 (2014), 5087-5112
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240918
Yang–Baxter deformations and rack cohomology
Michael Eisermann.
Trans. Amer. Math. Soc. 366 (2014), 5113-5138
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240919
Properness of associated minimal surfaces
Antonio Alarcón and Francisco J. López.
Trans. Amer. Math. Soc. 366 (2014), 5139-5154
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240920
Loci of complex polynomials, part I
Blagovest Sendov and Hristo Sendov.
Trans. Amer. Math. Soc. 366 (2014), 5155-5184
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240921
On the procongruence completion of the Teichmüller modular group
Marco Boggi.
Trans. Amer. Math. Soc. 366 (2014), 5185-5221
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240922
Boolean algebra approximations
Kenneth Harris and Antonio Montalbán.
Trans. Amer. Math. Soc. 366 (2014), 5223-5256
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240923
$\mathrm{G}_{2}$ and the rolling ball
John C. Baez and John Huerta.
Trans. Amer. Math. Soc. 366 (2014), 5257-5293
Abstract, references and article information
Full-text PDF
MathSciNet review: 3240924
The Grothendieck ring of the structure group of the geometric Frobenius morphism
Markus Severitt.
Trans. Amer. Math. Soc. 366 (2014), 5295-5322
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240925
Constant term of Eisenstein integrals on a reductive $p$-adic symmetric space
Jacques Carmona and Patrick Delorme.
Trans. Amer. Math. Soc. 366 (2014), 5323-5377
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240926
Cohomology of Coxeter arrangements and Solomon’s descent algebra
J. Matthew Douglass, Götz Pfeiffer and Gerhard Röhrle.
Trans. Amer. Math. Soc. 366 (2014), 5379-5407
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240927
Extremal length boundary of the Teichmüller space contains non-Busemann points
Hideki Miyachi.
Trans. Amer. Math. Soc. 366 (2014), 5409-5430
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240928
Laws of large numbers without additivity
Pedro Terán.
Trans. Amer. Math. Soc. 366 (2014), 5431-5451
Abstract, references and article information
Full-text PDF
MathSciNet review: 3240929
Fractal models for normal subgroups of Schottky groups
Johannes Jaerisch.
Trans. Amer. Math. Soc. 366 (2014), 5453-5485
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240930
On the consistency of the combinatorial codifferential
Douglas N. Arnold, Richard S. Falk, Johnny Guzmán and Gantumur Tsogtgerel.
Trans. Amer. Math. Soc. 366 (2014), 5487-5502
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240931
Cubular tubular groups
Daniel T. Wise.
Trans. Amer. Math. Soc. 366 (2014), 5503-5521
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240932
The multivariate arithmetic Tutte polynomial
Petter Brändén and Luca Moci.
Trans. Amer. Math. Soc. 366 (2014), 5523-5540
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240933
Existence and convergence to a propagating terrace in one-dimensional reaction-diffusion equations
Arnaud Ducrot, Thomas Giletti and Hiroshi Matano.
Trans. Amer. Math. Soc. 366 (2014), 5541-5566
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240934
Hunter, Cauchy rabbit, and optimal Kakeya sets
Yakov Babichenko, Yuval Peres, Ron Peretz, Perla Sousi and Peter Winkler.
Trans. Amer. Math. Soc. 366 (2014), 5567-5586
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240935
Small zeros of quadratic forms outside a union of varieties
Wai Kiu Chan, Lenny Fukshansky and Glenn R. Henshaw.
Trans. Amer. Math. Soc. 366 (2014), 5587-5612
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3240936